# SDR RAIA2019041920012

- Difficulty date: April 12, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR CLIP AT FR 65 STR 18 IS CRACKED.   R & R LT SHEAR CLIP AT FR 65 STR 18.
